Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have discharge of liquid from anus causing itching

I experience a dischargeof a clear liquid that has a fish like smelland a slippery feel. I guess that it may be strongly acidic because it causes strong itchingto the point where the skin around the anus becomes weak and may bleed. This dischargecan continue for some hours (usually in the night time) perhaps until the offending food has moved through the system.
Asked On : Tue, 1 Mar 2011
Answers:  2 Views:  1954
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hello , the discharge is looking to be coming from a sinus or some fistula in anal region, dont take it lightly.visit a surgeon.
Answered: Tue, 1 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
hi rahul;
this discharge you are complaining is probably from a fistula or a sinus near your rectum ;please don't neglect consult a surgeon so that necessary treatment can be done.probably you may require surgical treatment.
Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor